Skip to content

Read user comments about the side effects, benefits, and effectiveness of Lipitor Oral.

Overall User Ratings

914 Total User Reviews

User Reviews

«Previous 6-10 of 456 Next»
Condition: High Cholesterol
8/7/2014 12:14:40 PM

Reviewer: 65-74 Female on Treatment for 10 years or more (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I took this drug for 25 yrs. and developed muscle aches, kidney problems, oxygen problems, itch, rash, carotid artery damage, peripheral neuropathy. DO NOT TAKE ANY STATINS OR ZETIA (same side effects).

Condition: High Cholesterol
8/4/2014 8:20:03 PM

Reviewer: 65-74 Female on Treatment for 1 to 6 months (Caregiver)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I am taking 10 mg of lipitor and it is causing stomach upset and loose bowels. Is there something I can take with it that might provent it from happening.

Condition: High Cholesterol
7/26/2014 11:38:59 PM

Reviewer: cinsue58, 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I have severe back pain and stomach pain, memory loss. Going to stop taking this medicine mediately. I noticed as the medicine wore off my pain went away, I took it at night, and here comes the pain. What an awful medicine.

Condition: High Cholesterol
7/15/2014 10:59:22 AM

Reviewer: Fudge, 65-74 Female on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
Started having burning behind my right knee. Never had any problems before. Did an ultrasound to make sure it wasn't a blood clot. Went to first ortho doc who did xrays & MRI of lower back first even when I told him it wasn't my sciatic nerve. MRI showed nothing wrong - did MRI of knee - showed nothing wrong. Another doc viewed MRI and agreed but they gave me a cortisone shot which di ... Show Full Comment

Condition: High Cholesterol
6/28/2014 1:20:52 PM

Reviewer: Emma, 75 or over Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
I already had neuropathy, but now my knees hurt when getting up or sitting down and sometimes legs just ache. Lower back pain when trying to stand or turn over in bed.

«Previous 6-10 of 456 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

MS Overview
Recognizing symptoms.
feet
Solutions for 19 types.
pregnancy test and calendar
Helping you get pregnant.
build a better butt
How to build a better butt.
lone star tick
How to identify that bite.
woman standing behind curtains
How it affects you.
brain scan with soda
Tips to avoid complications.
row of colored highlighter pens
Tips for living better.
psoriasis
How to keep flares at bay.
woman dreaming
What Do Your Dreams Say About You?
spinal compression fracture
Treatment options.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.